# SDR AALA202209156263

- Difficulty date: September 14, 2022
- Submitted: September 15, 2022
- Operation: Air carrier
- Aircraft: N833NN
- Make and model: Boeing 737
- Aircraft serial: 31093
- Aircraft time: 36,459 hours, 15,043 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: None
- Condition: Bent
- Location: Zone 900 - Lav/G
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LAVATORY E DOOR IS HARD TO OPEN.  STRAIGHTENED DOOR LOWER EDGE TRIM PER CMM 25-40-65.
